# SDR FDEA201602290718

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK WHILE CARRYING OUT GVI R3 DOOR JAMBS PSE INSPECTION AREA.  FOUND R3  DOOR AFT FRAME LOWER BOX AT BS 1305.25 - 1315.42, LONGERON 26 - 27R CRACKED.  REPAIRED IAW EA 1-5310-T0323974 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
